# SDR ASAA1058507

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,325 hours, 4,201 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: P6527
- Condition: Failed
- Location: Apu
- Part time: 1,819 hours, 4,278 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU REPLACEMENT FOUND IGNITION EXCITER INOP.  REPLACED APU EXCITER REF MM 49 41 31, OPS CHECKS GOOD.
